# SDR REXA2014032700334

- Difficulty date: March 27, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 14,188 hours, 13,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE FLIGHT ATTENDANT CALL EMERGENCY EXIT SIGN WHITE LENS CAP MISSING.  DEFERRED EMERGENCY EXIT SIGN WHITE LENS COVER IAW NEF C6 FOR 120 DAYS.
